Some types of soft paracompactness via soft ideals]{Some types of soft paracompactness via soft ideals
Message:
Abstract:
In this paper, we introduce the soft $mathcal{I}$-paracompact spaces and the soft $mathcal{I}$-S-paracompact spaces. First, we investigate the relationships between these spaces and soft paracompact spaces. Also, we give some fundamental properties of these spaces. Finally, we prove that soft $mathcal{I}$-S-paracompact spaces are invariant under perfect mappings.
Article Type:
Research/Original Article
Language:
English
Published:
International Journal Of Nonlinear Analysis And Applications, Volume:10 Issue:2, 2019
Pages:
197 - 211
magiran.com/p2069844  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!